Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Completely reducible Lie algebras of linear transformations


Author: Nathan Jacobson
Journal: Proc. Amer. Math. Soc. 2 (1951), 105-113
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0049882-5
MathSciNet review: 0049882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0049882-5
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society